RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 97–101 (Mi mz10734)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite Factorizable Groups with Solvable $\mathrm K\mathbb P^2$-Subnormal Subgroups

I. K. Chirik

Gomel Engineering Institute, Ministry of Extraordinary Situations of the Republic of Belarus

Abstract: The solvability of any finite group of the form $G=AB$ is established under the assumption that the subgroups $A$ and $B$ are solvable and $\mathrm K\mathbb P^2$-subnormal in the group $G$.

Keywords: finite group, solvable group, $\mathrm K\mathbb P^2$-subnormal group.

DOI: https://doi.org/10.4213/mzm10734

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 116–119

Bibliographic databases:

UDC: 512.542
Received: 16.04.2015

Citation: I. K. Chirik, “Finite Factorizable Groups with Solvable $\mathrm K\mathbb P^2$-Subnormal Subgroups”, Mat. Zametki, 99:1 (2016), 97–101; Math. Notes, 99:1 (2016), 116–119

Citation in format AMSBIB
\Bibitem{Chi16}
\by I.~K.~Chirik
\paper Finite Factorizable Groups with Solvable $\mathrm K\mathbb P^2$-Subnormal Subgroups
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 97--101
\mathnet{http://mi.mathnet.ru/mz10734}
\crossref{https://doi.org/10.4213/mzm10734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462691}
\elib{http://elibrary.ru/item.asp?id=25707644}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 116--119
\crossref{https://doi.org/10.1134/S0001434616010120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962432739}


Linking options:
  • http://mi.mathnet.ru/eng/mz10734
  • https://doi.org/10.4213/mzm10734
  • http://mi.mathnet.ru/eng/mz/v99/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Knyagina, I. K. Chirik, “Konechnye faktorizuemye gruppy s razreshimymi $\mathbb{X}$-subnormalnymi somnozhitelyami”, PFMT, 2019, no. 2(39), 76–80  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:36
    References:54
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020